Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have randomly developed this rash over my entire torso.

I have randomly developed this rash over my entire torso. I have never been allergic to anything. The rash started on my thighs and spread everywhere else in a matter of days. The rash doesn't itch, it consists of tons of tiny red bumps followed by an occasional red splotch. I have absolutely no clue as to why this happened.
Tue, 9 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my 3 year old developed an itchy rash all over his torso that looked like little pin pricks, was otherwise entirely well. I gave him a couple of days off kindy incase was viral. Is now over a week later and now has what looks like tiny blood blisters all over his trunk. He otherwise remains well. He suffers from eczema and is generally an atopic sort of kid with penicillin allergy , ? food allergies , asthma and hayfever. Could this just be related to his usual atopy or something I should be investigating further?

doctor1 MD

I had abdominal surgery about three weeks ago, during which I was put under anesthesia and received narcotic pain killers right afterward. Ever since I ve noticed my skin bruising super easily. I have bruises all over my legs and I don t remember running into anything or where any of them come from so I m apparently just highly more sensitive than usual. Then yesterday I started to develop a very itchy ash. Also, if I lightly scratch an unrelated itch, it turns into a rash and outside of that there is the same looking rash all over my torso. That surgery is the only thing I ve done out of the ordinary in the last several months. Could the anesthesia or narcotics have affected my body somehow??

doctor1 MD

Hi - I had oral surgery done on July 25th and have been taking lots of medications, mouth rinses and even Benedryl in case I were to develop hives from taking the Pain Killer Hydrocodone that they prescribed for me even though I am allergic to Codeine. All of a sudden I developed a rash on the torso of my body that doesn t even itch but it s all over the front of me and not the back of me. Is this due to a particular medication perhaps? Please advise and thank you for your time.

Loading Online Doctors....